Alert archive / West Virginia / River Flood Warnings in 2015

River Flood Warning 33, NWS Charleston, WV

April 14, 2015Boone County, Kanawha County, Lincoln County, West Virginia

NWS Charleston, WV issued this river flood warning at Apr 14, 2015, 4:26 PM EDT for Boone County, Kanawha County, Lincoln County, West Virginia. It took effect at Apr 15, 2015, 6:45 AM EDT. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Apr 14, 2015, 4:26 PM EDT (20:26 UTC)
In effect from
Apr 15, 2015, 6:45 AM EDT
Expired
Apr 15, 2015, 8:12 PM EDT
In force
13 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
Minor

Counties Boone County, WV, Kanawha County, WV, Lincoln County, WV

The radar

The Charleston,WV radar (KRLX), 8 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coal River (WV) at Tornado (TORW2). The gauge peaked at 20.53 ft at Apr 15, 2015, 9:00 AM EDT.

actionminormoderate15202504/1404/1504/1604/17
Action stage
20 ft
Minor stage
25 ft
Moderate stage
27 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

644 
WGUS41 KRLX 142026
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
RIVER FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON  WV
426 PM EDT TUE APR 14 2015

...The National Weather Service in Charleston Wv has issued a flood warning for 
the following rivers... Coal River...


Affecting the following counties in West Virginia...Boone...Kanawha...Lincoln.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.


Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.


* The next statement will be issued around 10 pm or sooner if conditions change.


&&

WVC005-039-043-150826-
/O.NEW.KRLX.FL.W.0033.150415T1045Z-150416T0012Z/
/TORW2.1.ER.150415T1045Z.150415T1200Z.150415T1812Z.NO/
426 PM EDT TUE APR 14 2015

the National Weather Service in Charleston Wv has issued a 

* Flood Warning for 
  the Coal River At Tornado.
* from Wednesday morning to Wednesday evening...or until the warning is 
  cancelled.
* At  4:15 PM Tuesday the stage was 13.5 feet. 
* Minor Flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...rise above flood stage by dawn Wednesday morning and continue to rise
  to near 26.0 feet by Wednesday morning. The river will fall below flood stage by 
  early afternoon Wednesday.
* At stages near 27.0 feet...Coal River Road is flooded in several places along 
  river. Smith Creek Road and Ferrell Roads are impassable.
* A crest near 26.0 feet compares to a previous crest of 26.4 feet on April 4 
  2015.  

&&

LAT...LON 3840 8189 3830 8171 3818 8167 3818 8188


$$
3 follow-up statements
851 
WGUS81 KRLX 150224
FLSRLX
RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
1024 PM EDT TUE APR 14 2015

...The flood warning continues for the following rivers...Coal River.
  At Tornado...

Affecting the following counties in West Virginia...Boone...Kanawha...Lincoln.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.

Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.


* The next statement will be issued around 2 AM EDT
or sooner if conditions change.


&&

WVC005-039-043-150824-
/O.CON.KRLX.FL.W.0033.150415T1045Z-150416T0012Z/
/TORW2.1.ER.150415T1045Z.150415T1200Z.150415T1812Z.NO/
1024 PM EDT TUE APR 14 2015

The Flood Warning continues for
  the Coal River At Tornado.
* AT 10:15 PM Tuesday the stage was 15.4 feet. 
* Minor Flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...Rise above flood stage by Wednesday morning and continue to rise to
  near 26.0 feet by Wednesday morning. the river will fall below flood stage by 
  early afternoon Wednesday .
* At stages near 27.0 feet...Coal River Road is flooded in several places along 
  river. Smith Creek Road and Ferrell Roads are impassable.
* A crest near 26.0 feet compares to a previous crest of 26.4 feet on April 4 
  2015.  

&&

LAT...LON 3840 8189 3830 8171 3818 8167 3818 8188


$$
336 
WGUS81 KRLX 150603
FLSRLX
RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
203 AM EDT WED APR 15 2015

...The flood warning continues for the following rivers...Coal River.
  At Tornado...
 
Affecting the following counties in West Virginia...Boone...Kanawha...Lincoln.

...The flood warning continues for the following rivers...Little Sandy River.
  At Grayson...

Affecting the following counties in Kentucky...Carter...Greenup.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.



Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.


* The next statement will be issued around 8 AM or sooner if conditions change.


&&

WVC005-039-043-151203-
/O.EXT.KRLX.FL.W.0033.150415T1112Z-150416T0012Z/
/TORW2.1.ER.150415T1112Z.150415T1200Z.150415T1812Z.NO/
203 AM EDT WED APR 15 2015

The Flood Warning continues for
  the Coal River At Tornado.
* AT  1:15 AM Wednesday the stage was 17.4 feet. 
* Minor Flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...Rise above flood stage by this morning and continue to rise to near
  26.0 feet by this morning. the river will fall below flood stage by this 
  afternoon.
* At stages near 27.0 feet...Coal River Road is flooded in several places along 
  river. Smith Creek Road and Ferrell Roads are impassable.
* A crest near 26.0 feet compares to a previous crest of 26.4 feet on April 4 
  2015.  

&&

LAT...LON 3840 8189 3830 8171 3818 8167 3818 8188


$$

KYC043-089-151203-
/O.CON.KRLX.FL.W.0032.000000T0000Z-150416T1136Z/
/GYNK2.1.ER.000000T0000Z.150415T1200Z.150416T0536Z.NO/
203 AM EDT WED APR 15 2015

The Flood Warning continues for
  the Little Sandy River At Grayson.
* AT  1:00 AM Wednesday the stage was 23.6 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The River will continue rising to near 24.0 feet by this morning. 
  The river will fall below flood stage after midnight .
* At stages near 25.0 feet...Affects homes upstream along river and a low section
  of Route 60 near the river gage. Backwater along streams and creeks draining 
  into the river.
* A crest near 24.0 feet compares to a previous crest of 24.5 feet on April 4 
  2015.  

&&

LAT...LON 3840 8295 3839 8287 3828 8293 3830 8300


$$
229 
WGUS81 KRLX 151141
FLSRLX
RIVER FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
741 AM EDT WED APR 15 2015

...The flood warning is cancelled for the following rivers...Coal River.
  At Tornado...
 
 Affecting the following counties in West Virginia...Boone...Kanawha...Lincoln.

The Coal River at Tornado will not reach flood stage in its crest later this
afternoon.  Therefore...the flood warning has been cancelled.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...


Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.


Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.



&&

WVC005-039-043-151211-
/O.CAN.KRLX.FL.W.0033.000000T0000Z-150416T0012Z/
/TORW2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
741 AM EDT WED APR 15 2015

The Flood Warning is cancelled for
  the Coal River At Tornado.
* AT  7:15 AM Wednesday the stage was 20.4 feet. 
* Flood stage is 25.0 feet.
* Forecast...The river will crest below flood stage with a value of 21.6 feet 
  this afternoon. 


&&

LAT...LON 3840 8189 3830 8171 3818 8167 3818 8188


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Apr 14, 3:47 PM EDT, 39 minutes earlier.

Area forecast discussion, Apr 14, 3:47 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
347 PM EDT TUE APR 14 2015

.SYNOPSIS...
HIGH PRESSURE TRACKS NORTH OF THE AREA LATE TONIGHT INTO WEDNESDAY.
LOW PRESSURE TRACKS SOUTH OF THE AREA THURSDAY...AND ANOTHER ON
SATURDAY.  A COLD FRONT MAY ARRIVE SATURDAY NIGHT.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
LOOKING AT A DECREASE IN COVERAGE OF THE SHOWERS THROUGH THE
REMAINDER OF THIS AFTERNOON AND EVENING AS THE SURFACE LOW FINALLY
PASSES TO THROUGH THE SOUTHERN ZONES AND TOWARDS THE MID ATLANTIC
COAST. AS WE DRY OUT FROM THE RAINFALL LAST NIGHT AND TODAY...WE
WILL NOT BE ABLE TO USHER IN A DRY AIRMASS FOR THE ENTIRETY OF
THE CWA...WITH LOW LEVEL MOISTURE LINGERING IN THE COAL FIELDS
AND SOUTHERN MOUNTAINS. HIGH PRESSURE WILL BUILD IN FOR THE
NORTHERN ZONES...BUT AN INVERTED SURFACE TROUGH WILL ASSIST WITH
THE LOW LEVEL MOISTURE RETENTION. WILL ALSO KEEP LOW END POPS IN
THESE AREAS AS WELL. NO THUNDER EXPECTED THROUGH THE FORECAST.
FOLLOWED THE HRRR FOR THE DEVELOPMENT OF THE POPS THROUGH 00Z
WEDNESDAY. NORTHWESTERN ZONES WILL SEE SOME CLEARING TONIGHT.

IN THE UPPER LEVELS...GETTING A BRIEF REPRIEVE WITH MODEST RIDGING
TONIGHT INTO WEDNESDAY BEFORE THE NEXT ROUND OF EMBEDDED VORTICITY
MAXIMA IN THE 500MB FLOW ARRIVES IN THE TUG FORK VALLEY.

NORTHERN HALF OF THE CWA WILL LIKELY BE WARMER THAN THE SOUTHERN
HALF GIVEN THE CLEARER CONDITIONS ON WEDNESDAY.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
MODELS HAVE A MEAN UPPER TROUGH CONTINUING OVER THE WEST CENTRAL
PORTION OF THE NATION...WITH RATHER WEAK SOUTHWEST FLOW ALOFT
EXTENDING ACROSS THE OHIO AND TENNESSEE VALLEYS. THERE WILL BE WEAK
UPPER IMPULSES IN THIS SOUTHWEST FLOW ALOFT...BUT IT APPEARS MOST
MODELS FOCUS ON ONE THAT COMES ACROSS THURSDAY INTO THURSDAY NIGHT.
ALTHOUGH HIGH PRESSURE CENTERED OVER THE MID ATLANTIC STATES WILL BE
THE DOMINANT FEATURE AT THE SURFACE...THIS UPPER FEATURE APPEARS TO
HAVE ENOUGH DYNAMICS AND MOISTURE TO SQUEEZE OUT A HIGH POP AND LOW
QPF FORECAST THURSDAY AND EARLY THURSDAY NIGHT. OTHERWISE...HAVE TO
KEEP AT LEAST SLIGHT POPS IN MOST OF THE PERIOD...GIVEN THE
UNCERTAINTY OF OTHER IMPULSES ALOFT. THERE WILL BE LOTS OF CLOUDS
OUTSIDE OF ANY SHOWERS...ESPECIALLY THURSDAY...BUT LITTLE THUNDER
WITH MARGINAL  MODEL INSTABILITY AT BEST. TEMPERATURES WILL BE
MODERATE WITH HIGHS THURSDAY IN THE MID 60S UNDER CLOUDS AND
SHOWERS...AND IN THE LOWER 70S FRIDAY WITH LESS SHOWERS AND PERHAPS
SOME SUNSHINE.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
SRN STREAM DOMINATES THE CWA EARLY ON...WITH A WEAK WAVE MOVING
THROUGH LATE FRI NT INTO SAT.  A NRN STREAM S/W TROUGH MAY STILL DIG
FAR ENOUGH S TO DRIVE A COLD FRONT AT LEAST INTO THE AREA LATE SAT.
THIS MAY BRING A BRIEF INTERLUDE OF DRY TO ONLY SCHC POPS AT LEAST
ACROSS THE N SAT NT INTO SUN.

SRN STREAM UPPER LOW LIFTS OUT OF THE DEEP S LATER SUN INTO MON AND
CROSSES THE CWA WITH ANOTHER ROUND OF PRECIPITATION.    NRN STREAM
TROUGH AMPLIFICATION OVER THE CENTRAL AND ERN CONUS BEGINS EARLY
NEXT WEEK.  MODELS ACTUALLY SHOW PHASING WITH THE SRN STREAM UPPER
LEVEL LOW ONCE THAT FEATURE IS PASSED THE AREA.  THIS LEADS TO A
MILLER B TYPE SFC EVOLUTION WHICH BRINGS THE COLD FRONT ASSOCIATED
WITH THE FADING PRIMARY LOW THROUGH THE AREA SUN NT INTO MON.  THIS
WOULD BE FOLLOWED BY DRYING DAY 7 NT.

TEMPERATURES A BIT HIGHER EARLY ON BUT OTHERWISE CLOSE TO PREVIOUS
WITH NO MAJOR DEVIATIONS FROM WPC INCLUDING THE NEW DAY 7.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
EXPECTING A SLOW DECREASE/SCATTERING OF THE SHOWERS ACROSS THE
AREA THROUGH THE EVENING AND INTO TONIGHT. SOUTHERN AND MOUNTAIN
TERMINALS WILL REMAIN SOCKED INTO THE LOWER MVFR CEILINGS/IFR
CEILINGS AT BKW WITHOUT ANY APPRECIABLE CHANGE OF AIRMASS IN THESE
LOCATIONS. SHOWERS WILL BE POSSIBLE THROUGH THE DURATION IN THE
SOUTHERN TERMINALS...BUT NOT HIGH ENOUGH CHANCE TO REQUIRE WEATHER
IN THE PREVAILING CONDITIONS. NORTHEASTERLY WINDS WILL ALSO BE A
PLAYER IN THE LOW CEILINGS IN THIS FORECAST.

EXPECT THE VISIBILITIES TO COME BACK TO VFR ONCE THE SHOWERS
END WITH WINDS IN THE 5-10KT RANGE.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: MEDIUM TO HIGH.

ALTERNATE SCENARIOS: TIMING OF SHOWERS ENDING MAY VARY. CEILINGS
COULD LIFT SOONER THAN FORECAST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    L    H    H    L    L    L
HTS CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
EKN CONSISTENCY  M    M    M    M    M    M    M    M    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  M    M    M    M    M    M    M    M    H    H    H    H

AFTER 18Z WEDNESDAY...
IFR CONDITIONS POSSIBLE IN SHOWERS AND POSSIBLE THUNDERSTORMS AT
VARIOUS TIMES THRU THE WEEK.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR WVZ005-013-015-016-
     018-024>030-033>040-046-047.
OH...NONE.
KY...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ105.
VA...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR VAZ003-004.

&&

SYNOPSIS...TRM/JMV/26
NEAR TERM...26
SHORT TERM...JMV
LONG TERM...TRM
AVIATION...26
Hazardous weather outlook, Apr 14, 2:54 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
254 PM EDT TUE APR 14 2015

KYZ101>103-OHZ066-067-075-076-083>087-WVZ006>011-014-017-019-020-031-
032-151900-
GREENUP-CARTER-BOYD-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-
MEIGS-GALLIA-LAWRENCE OH-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-
TYLER-PUTNAM-WIRT-RITCHIE-DODDRIDGE-HARRISON-TAYLOR-
254 PM EDT TUE APR 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ105-VAZ003-004-WVZ005-013-015-016-018-024>030-033>040-046-047-
151900-
LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-KANAWHA-ROANE-CALHOUN-
MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
254 PM EDT TUE APR 14 2015

...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 14, 12:57 PM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1257 PM EDT TUE APR 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLOOD            2 WNW LOUISA            38.12N  82.64W
04/14/2015                   LAWRENCE           KY   EMERGENCY MNGR

            KY-3396 BLOCKED BY HIGH WATER

&&

EVENT NUMBER RLX1501290

DTC
Local storm report, Apr 14, 1:01 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
101 PM EDT TUE APR 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     FLOOD            1 SW LOUISA             38.10N  82.62W
04/14/2015                   LAWRENCE           KY   EMERGENCY MNGR

            OLD LICK CREED RD FLOODED ON BOTH SIDES OF EAST CLAYTON
            LANE

&&

EVENT NUMBER RLX1501291

DTC
Local storm report, Apr 14, 1:17 PM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
117 PM EDT TUE APR 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLOOD            MOUNT HOPE              37.90N  81.17W
04/14/2015                   FAYETTE            WV   PUBLIC

            MAPLE FORK ROAD BEGINNING TO FLOOD.

&&

EVENT NUMBER RLX1501292

NW
Local storm report, Apr 14, 1:21 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
121 PM EDT TUE APR 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     FLOOD            1 WSW LOGAN             37.84N  82.00W
04/14/2015                   LOGAN              WV   911 CALL CENTER

            STREETS FLOODED AROUND THE KROGER OFF HOLDEN ROAD

&&

EVENT NUMBER RLX1501293

DTC
Local storm report, Apr 14, 1:23 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
123 PM EDT TUE APR 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     FLOOD            5 NW LOGAN              37.90N  82.05W
04/14/2015                   LOGAN              WV   911 CALL CENTER

            FLOODING ALONG THE UPPER CRAWLEY CREEK ROAD

&&

EVENT NUMBER RLX1501294

DTC
Local storm report, Apr 14, 1:42 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
142 PM EDT TUE APR 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     FLOOD            DANVILLE                38.08N  81.83W
04/14/2015                   BOONE              WV   DEPT OF HIGHWAYS

            ROADS THROUGHOUT THE COUNTY CLOSED DUE TO HIGH WATER

&&

EVENT NUMBER RLX1501295

DTC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 2:54 AM EDTSpecial Weather StatementRLXCalhoun, Jackson, Putnam, Roane, Wirt6 hr
Apr 14, 4:13 AM EDTSpecial Weather StatementRLXBarbour, Boone, Braxton, Clay, Kanawha, Lewis and 2 more4 hr
Apr 14, 4:24 AM EDTSpecial Weather StatementRLXCabell, Lincoln, Wayne4 hr
Apr 14, 6:46 AM EDTAreal Flood WarningRLXCabell, Lincoln, Wayne9 hr
Apr 14, 6:54 AM EDTAreal Flood WarningRLXBoone, Braxton, Cabell, Calhoun, Clay, Gilmer and 7 more6 hr
Apr 14, 9:09 AM EDTAreal Flood WarningRLXBoone, Clay, Fayette, Kanawha, Lincoln, Logan and 6 more8 hr
Apr 14, 10:34 AM EDTAreal Flood WarningRLXBarbour, Braxton, Lewis, Nicholas, Pocahontas, Randolph and 2 more6 hr
Apr 14, 10:55 AM EDTFlood WatchRLXCalhoun, Gilmer, Roane9 hr

Nearby

River Flood Warnings in West Virginia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.